ChemistDirect.pk
Reltus C&F Syrup 120ml
Reltus C&F Syrup 120ml
Regular price
Rs.86.00 PKR
Regular price
Sale price
Rs.86.00 PKR
Unit price
per
Tax included.
Shipping calculated at checkout.
Couldn't load pickup availability
Product Description
Product Name: Reltus C&F Syp 120ml
Product Form: Syrup
Pack Size: 120ml
Manufactured By: Pharmatec (Pvt) Ltd
Generic Category: Cold Preparation Without Anti-Infective
Ingredients: Each 5ml contain Paracetamol 80mg, Chlorpheniramine maleate 1mg, Pseudoephedrine 15mg
